Cones of certain isolated left orderings and chain domains

Halimi, Nazer H. and Ito, Tetsuya (2015) Cones of certain isolated left orderings and chain domains. Forum Mathematicum, 27 5: 3027-3051. doi:10.1515/forum-2013-0036

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Halimi, Nazer H.
Ito, Tetsuya
Title Cones of certain isolated left orderings and chain domains
Journal name Forum Mathematicum   Check publisher's open access policy
ISSN 1435-5337
Publication date 2015-09-01
Year available 2014
Sub-type Article (original research)
DOI 10.1515/forum-2013-0036
Open Access Status Not Open Access
Volume 27
Issue 5
Start page 3027
End page 3051
Total pages 25
Place of publication Berlin, Germany
Publisher Walter de Gruyter GmbH
Collection year 2016
Language eng
Abstract We observe interesting interactions among isolated orderings of groups, exceptional prime segments of cones, and exceptional prime ideals of chain domains. We study the structure of certain isolated left orderings and their cones, and use this to construct a new family of chain domains with prime but not completely prime ideals.
Keyword Chain domain
Exceptional prime ideal
Isolated ordering
Mal'cev's problem
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2016 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 29 Sep 2015, 11:01:45 EST by System User on behalf of Scholarly Communication and Digitisation Service